Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 91, NWS Tallahassee, FL

May 26, 200715 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 26, 2007, 3:05 PM CDT for 15 counties in Florida. It took effect at May 27, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2007, 3:05 PM CDT (20:05 UTC)
In effect from
May 27, 2007, 1:00 PM CDT
Expired
May 27, 2007, 7:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 262005
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EDT SAT MAY 26 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO LOW RELATIVE HUMIDITY...DROUGHT CONDITIONS
AND WIND SPEEDS GREATER THAN 10 MPH...

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG 
BEND EXCEPT FOR FRANKLIN COUNTY DUE TO LOW RELATIVE HUMIDITY AND HIGH 
DISPERSION VALUES...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND EXCEPT FOR FRANKLIN COUNTY DUE TO FORECAST
LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND 
BIG BEND EXCEPT FOR FRANKLIN COUNTY..DUE TO EXPECTED LOW RELATIVE HUMIDITY 
AND HIGH DISPERSION VALUES...

.DISCUSSION...STRONG HIGH PRESSURE CENTERED OVER THE EASTERN SEABOARD 
WILL CONTINUE TO PRODUCE EASTERLY WINDS ACROSS THE AREA...LOW RELATIVE 
HUMIDITY...AND HIGH DISPERSION INDICES OVER THE AREA. THE HIGH WILL 
REMAIN IN PLACE THROUGH TUESDAY...WITH LITTLE CHANCE OF RAIN UNTIL AT 
LEAST THE MIDDLE OF NEXT WEEK.


FLZ007-009>014-016>019-026>029-034-270415-
/O.UPG.KTAE.FW.A.0072.070527T1800Z-070528T0000Z/
/O.NEW.KTAE.FW.W.0091.070527T1800Z-070528T0000Z/
/O.NEW.KTAE.FW.A.0073.070528T1800Z-070529T0000Z/
/O.CON.KTAE.FW.W.0090.000000T0000Z-070527T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
405 PM EDT SAT MAY 26 2007 /305 PM CDT SAT MAY 26 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR INLAND AREAS DUE TO LOW RELATIVE HUMIDITY AND 
HIGH DISPERSION VALUES...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY FOR INLAND AREAS DUE TO FORECAST LOW RELATIVE 
HUMIDITY AND HIGH DISPERSION VALUES...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR INLAND AREAS DUE TO EXPECTED LOW RELATIVE HUMIDITY 
AN HIGH DISPERSION VALUES...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-262300-
/O.CON.KTAE.FW.W.0090.000000T0000Z-070526T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
305 PM CDT SAT MAY 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON DUE TO LOW RELATIVE HUMIDITY...DROUGHT CONDITIONS AND
WIND SPEEDS OVER 10 MPH...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND ELEVATED WIND SPEEDS WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

DUVAL
2 follow-up statements
000 
WWUS82 KTAE 270046
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 PM EDT SAT MAY 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY FOR LOW RELATIVE HUMIDITY AND UNUSUALLY 
HIGH DISPERSION INDEXES FOR THE FLORIDA PANHANDLE AND BIG BEND...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR THE SAME AREA FOR SIMILAR CONDITIONS...

.DISCUSSION...AN AREA OF HIGH PRESSURE CENTERED OVER THE EASTERN
SEABOARD WILL CONTINUE TO PRODUCE MODERATE EASTERLY WINDS ACROSS
THE AREA...ALONG WITH LOW RELATIVE HUMIDITY AND HIGH DISPERSION
INDEXES.

FLZ007-009>014-016>019-026>029-034-271130-
/O.CON.KTAE.FW.W.0091.070527T1800Z-070528T0000Z/
/O.CON.KTAE.FW.A.0073.070528T1800Z-070529T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN-
LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
846 PM EDT SAT MAY 26 2007 /746 PM CDT SAT MAY 26 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY FOR LOW RELATIVE HUMIDITY AND UNUSUALLY 
HIGH DISPERSION INDEXES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR SIMILAR CONDITIONS...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR 2 TO 4 HOURS
SUNDAY AFTERNOON. UNUSUALLY HIGH MIXING HEIGHTS...ABUNDANT
SUNSHINE...AND MODERATE EAST WINDS WILL COMBINE TO PRODUCE
DISPERSION INDEXES ABOVE 75. THIS COMBINATION OF LOW RELATIVE
HUMIDITY AND HIGH DISPERSION INDEXES MAY ENHANCE THE SPREAD OF
FIRE SUNDAY AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE MONDAY AFTERNOON.

$$

FOURNIER
000 
WWUS82 KTAE 270844
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 AM EDT SUN MAY 27 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY FOR A COMBINATION OF LOW RELATIVE
HUMIDITY AND HIGH DISPERSION INDICES ACROSS INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND REGION...

...FIRE WEATHER WATCH HAS BEEN CANCELLED FOR MONDAY AFTERNOON
AND EARLY EVENING ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND REGION...

.DISCUSSION...AN AREA OF HIGH PRESSURE CENTERED OVER THE EASTERN
SEABOARD WILL CONTINUE TO PRODUCE DRY CONDITIONS FOR LATE MAY AND
RESULT IN LOW AFTERNOON AND EVENING RELATIVE HUMIDITY VALUES AWAY
FROM THE COAST TODAY. THESE RELATIVE HUMIDITY VALUES WILL REACH
CRITICAL LEVELS FOR SEVERAL HOURS ACROSS PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND AND ALSO COMBINE WITH HIGH
DISPERSION INDICES. HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE
REGION INTO THE EARLY PART OF THE WORK WEEK...HOWEVER A SLOW
INCREASE IN LOW LEVEL MOISTURE SHOULD BE ENOUGH TO KEEP RELATIVE
HUMIDITY VALUES FROM REACHING CRITICAL LEVELS.

FLZ012-014-270945-
/O.CAN.KTAE.FW.W.0091.070527T1800Z-070528T0000Z/
/O.CAN.KTAE.FW.A.0073.070528T1800Z-070529T0000Z/
BAY-GULF-
344 AM CDT SUN MAY 27 2007

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE UPPER 30S AND LOWER 40S BY THE
MIDDLE AFTERNOON HOURS TODAY...HOWEVER CRITICAL LEVELS OF RELATIVE
HUMIDITY ARE NO LONGER EXPECTED TO BE REACHED. THE FIRE WEATHER
WATCH HAS ALSO BEEN CANCELLED FOR MONDAY AFTERNOON AS RELATIVE
HUMIDITY IS AGAIN EXPECTED TO REMAIN ABOVE CRITICAL LEVELS.

$$

FLZ007-009>011-013-016>019-026>029-034-280000-
/O.CAN.KTAE.FW.A.0073.070528T1800Z-070529T0000Z/
/O.CON.KTAE.FW.W.0091.070527T1800Z-070528T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
444 AM EDT SUN MAY 27 2007 /344 AM CDT SUN MAY 27 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR MONDAY AFTERNOON AS RELATIVE HUMIDITY
VALUES ARE NO LONGER EXPECTED TO REACH CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 26, 2:38 PM CDT, 27 minutes earlier.

Area forecast discussion, May 26, 2:38 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT SAT MAY 26 2007

.SHORT TERM...(TONIGHT-MONDAY NIGHT)...
SUBSIDENCE AND PLENTY OF MID/UPPER DRY AIR ASSOCIATED WITH THE
DEEP LAYER RIDGE WILL ACT TO SUPPRESS ANY THOUGHTS OF AFTERNOON
CONVECTION OR SHOWERS OVER THE FORECAST AREA THROUGH MEMORIAL DAY.
EXPECT THE SMOKE TO HANG AROUND THROUGH THE SHORT TERM WITH
VALDOSTA AND PORTIONS OF SOUTH CENTRAL GEORGIA BEING AFFECTED THE
MOST. VISIBILITIES AROUND THESE AREAS WILL LIKELY REMAIN AROUND
ONE MILE OR LESS. DID UNDERCUT THE DEWPOINTS A FEW DEGREES OVER
THE NEXT COUPLE OF DAYS WHICH HAVE BEEN RUNNING HIGH.

.LONG TERM...(TUESDAY THROUGH SATURDAY)...
WILL STILL BE HOLDING ON TO A PIECE OF THE UPPER RIDGE FOR TUESDAY
ALTHOUGH THE RIDGE AXIS WILL HAVE SHIFTED TO OUR EAST. GFS/ECMWF
BOTH SHOW THE SURFACE RIDGE STILL IN CONTROL BUT SHIFTING SLIGHTLY
FURTHER TO THE SOUTH. THIS WILL ALLOW FOR A MORE SOUTHEASTERLY FLOW
AND A BIT MORE MOISTURE INTO THE AREA...ESPECIALLY THE WEST HALF.
WITH MID LEVEL SUPPRESSION LOOSING ITS GRIP AND BETTER MOISTURE FROM
THE SOUTH...DID INTRODUCE SLIGHT CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS BACK INTO THE FORECAST FOR AREAS MAINLY TO THE WEST OF
THE APALACHICOLA RIVER. BY WEDNESDAY LOW LEVEL MOISTURE CONTINUES TO
INCREASE UNDER SOUTHEASTERLY FLOW. IN ADDITION...WEAK MID/UPPER
LEVEL ENERGY IS PROGGED TO BEGIN SLIDING EAST ALONG THE GULF COAST.
THE COMBINATION OF THE TWO SHOULD BE ENOUGH TO GET A FEW SCATTERED
SHOWERS AND THUNDERSTORMS GOING DURING THE AFTERNOON AND EVENING
WITH THE BEST CHANCES ACROSS OUR FLORIDA AND ALABAMA ZONES.
TEMPERATURES TUESDAY INTO WEDNESDAY WILL BE NEAR NORMAL FOR THIS TIME
OF YEAR WITH MIDDLE 80S TO LOWER 90S EACH AFTERNOON AND NIGHTTIME
LOWS GENERALLY IN THE 60S.

THURSDAY INTO SATURDAY BECOMES LESS CLEAR AS MODEL DIFFERENCES
DEVELOP. WHAT IS AGREED UPON BY THE GLOBAL MODELS IS THAT A RATHER
STRONG PIECE OF MID LEVEL ENERGY WILL BE SLIDING EAST ACROSS THE
NORTHERN TIER OF STATES DURING THIS TIME. TROUGHING WILL CONTINUE
SOUTH FROM THIS SHORTWAVE/CLOSED LOW TO THE GULF COAST AND SHOULD
CONTINUE TO ENHANCE THE POSSIBILITY OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS ALONG THE SEA-BREEZE AND OTHER CONVECTIVE BOUNDARIES.
THE DIFFERENCES COME AROUND WITH THE SURFACE REFLECTION TO THIS MID
LEVEL TROUGH ACROSS THE GULF. THE ECMWF FOR SEVERAL RUNS HAS BEEN
TRYING TO DEVELOP A FAIRLY HEALTHY LOW IN THE SOUTHERN GULF AND THEN
SLIDE THIS FEATURE TO THE NORTHEAST BY THE END OF THE WORKWEEK.
THE GFS ON THE OTHER HAND IS SHOWING LITTLE IN THE WAY OF A SURFACE
REFLECTION AND CONTINUES TO NOSE THE SURFACE RIDGE BACK INTO THE
SOUTHEAST. AFTER DISCUSSION WITH HPC...CURRENT THINKING IS THAT THE
ECMWF IS OVERDONE WITH THE LOW DEVELOPMENT AND WILL LEAN TOWARD THE
GFS FOR THIS FORECAST PACKAGE. EVEN WITH THE LEAN TOWARD THE GFS
WILL BE HOPEFULLY OPTIMISTIC FOR SOME BENEFICIAL RAINFALL FOR PARTS
OF THE AREA BEFORE THE END OF NEXT WEEK. DUE TO LOWER CONFIDENCE IN
THE EXACT PATTERN AND HOW MUCH CLOUD COVER WILL BE STREAMING NORTH
FROM THE GULF...HELD TEMPS FAIRLY CLOSE TO GUIDANCE AND CLOSE TO
CLIMO FOR EARLY JUNE DURING THE END OF THE EXTENDED PERIOD.

&&

.AVIATION...PERSISTENT EASTERLY FLOW TO CONTINUE SPREADING SMOKE
FROM THE SE GA FIRES ACROSS PORTIONS OF THE AREA THROUGH THE
FORECAST PERIOD. MAIN FORECAST PROBLEM IS DETERMINING WHERE MOST OF
THE SMOKE WILL GO...AS SMALL CHANGES IN THE FLOW CAN MAKE
SIGNIFICANT DIFFERENCES IN WHERE THE RESTRICTIONS TO VISIBILITY ARE
GREATEST. WITH SLIGHTLY NORTH OF EAST FLOW THIS AFTERNOON INTO THE
EVENING SMOKE PLUME WILL SPREAD ACROSS SW AND SCENTRAL GA AND THE
FLORIDA BIG BEND INTO THE EASTERN PANHANDLE BY LATE AFTERNOON AND
EVENING...AND INTO SOUTHEAST ALABAMA THIS EVENING INTO TONIGHT.
OVERNIGHT THE FLOW WILL WEAKEN AND BECOME MORE EAST OR SLIGHTLY
SOUTH OF EAST AND THE SMOKE WILL SPREAD FURTHER NORTHWARD INTO SW
GA. EXPECTED VSBY AT VLD TO REMAIN MVFR TO IFR THROUGH MUCH OF THE
PERIOD..AND WILL INDICATE MVFR TO LCL IFR WESTERN PORTIONS OF TWEB
RTE 112 AND NORTHERN PORTIONS OF RTE 117 NORTH OF 40J.

&&

.MARINE...SURFACE HIGH PRESSURE WILL REMAIN CENTERED NORTHEAST OF
THE COASTAL WATERS INTO THE EARLY PART OF NEXT WEEK WITH A
CONTINUED EAST TO SOUTHEASTERLY FLOW. THROUGH THIS TIME LOOK FOR
WINDS TO APPROACH CAUTION LEVELS EACH NIGHT...ESPECIALLY ACROSS
THE OFFSHORE WATERS AND THEN DECREASE AFTER SUNRISE WITH AFTERNOON
SEA-BREEZE DEVELOPMENT IN THE NEARSHORE LEGS.

&&

.FIRE WEATHER...MODERATE EAST WINDS...LOW RELATIVE HUMIDITY...AND
HIGH DISPERSION INDICES WILL KEEP RED FLAG CONDITIONS OVER THE
FLORIDA COUNTIES THROUGH MEMORIAL DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  87  62  89  63  88 /  10   0   0  10  10
PANAMA CITY  85  66  87  67  86 /  10   0  10  10  10
DOTHAN       89  63  89  64  88 /   0   0  10  10  10
ALBANY       88  63  89  63  89 /   0   0   0  10  10
VALDOSTA     86  60  88  61  88 /  10   0  10  10  10
CROSS CITY   87  62  89  63  88 /  10   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GMZ...NONE.

&&

AVIATION/FIRE WEATHER...DUVAL
SHORT TERM...GIBBS
LONG TERM...MROCZKA
Hazardous weather outlook, May 26, 5:00 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EDT SAT MAY 26 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
600 AM EDT SAT MAY 26 2007 /500 AM CDT SAT MAY 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

DRY LOW LEVEL AIR AND WARM TEMPERATURES WILL CONTINUE TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE FORECAST
AREA TODAY. RED FLAG WARNINGS ARE IN EFFECT FOR MUCH OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND AWAY FROM THE COAST
FOR THIS AFTERNOON AND EARLY EVENING. A RED FLAG WARNING IS ALSO
IN EFFECT FOR SOUTHEASTERN PORTIONS OF ALABAMA FOR THIS AFTERNOON
AND EARLY EVENING.

SMOKE FROM WILDFIRES THAT CONTINUE TO BURN OVER SOUTH-CENTRAL
GEORGIA ALSO CONTINUES TO MIGRATE WEST WITH THE FLOW ACROSS MUCH
OF SOUTHWEST GEORGIA...THE NORTHERN FLORIDA BIG BEND...AND INTO
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND SOUTHEAST ALABAMA.
THE SMOKE WILL BE THICKEST ACROSS PORTIONS OF SOUTH-CENTRAL
GEORGIA IN CLOSEST PROXIMITY TO THE FIRES. VISIBILITIES ARE LIKELY
TO FALL BELOW ONE MILE AT TIMES ALONG THE I-75 CORRIDOR INCLUDING
AROUND THE CITY OF VALDOSTA THROUGH THE DAY.

THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS TODAY ALONG THE
FLORIDA BIG BEND AND EASTERN PANHANDLE BEACHES. THE PERSISTENT
EASTERLY FLOW THE PAST SEVERAL DAYS HAS RESULTED IN A REPORTED
STRONG LONG SHORE CURRENT ALONG BOTH THE BAY AND WALTON COUNTIES
COASTLINES. THIS LONG SHORE CURRENT CAN ACT TO ENHANCE THE
STRENGTH OF RIP CURRENTS. THEREFORE THE RISK ALONG THESE
COASTLINES IS CLOSER TO HIGH. SWIMMERS ENTERING THE WATERS SHOULD
BE PREPARED FOR THIS STRONG CROSS CURRENT. ALSO PERSONS USING
FLOTATION DEVICES CAN QUICKLY BE CARRIED DOWN THE SHORE BY THIS
FLOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MAINLY INLAND
PORTIONS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE
SUNDAY AFTERNOON.

THERE WILL BE AN INCREASING CHANCE OF WIDELY SCATTERED MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE
FORECAST AREA DURING THE MIDDLE TO END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:35 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more12 hr
May 26, 3:35 AM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more15 hr
May 26, 3:05 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.